Vol. 287, No. 2, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Maximal operators for the $p$-Laplacian family
257–295

Pablo Blanc, Juan P. Pinasco and Julio D. Rossi

Van Est isomorphism for homogeneous cochains
297–336

Alejandro Cabrera and Thiago Drummond

The Ricci–Bourguignon flow
337–370

Giovanni Catino, Laura Cremaschi, Zindine Djadli, Carlo Mantegazza and Lorenzo Mazzieri

The normal form theorem around Poisson transversals
371–391

Pedro Frejlich and Ioan Mărcuţ

Some closure results for $\mathcal{C}$-approximable groups
393–409

Derek F. Holt and Sarah Rees

Coman conjecture for the bidisc
411–422

Łukasz Kosiński, Pascal J. Thomas and Włodzimierz Zwonek

Endotrivial modules: a reduction to $p'$-central extensions
423–438

Caroline Lassueur and Jacques Thévenaz

Infinitely many positive solutions for the fractional Schrödinger–Poisson system
439–464

Weiming Liu

A Gaussian upper bound of the conjugate heat equation along Ricci-harmonic flow
465–484

Xian-Gao Liu and Kui Wang

Approximation to an extremal number, its square and its cube
485–510

Johannes Schleischitz